MAUDE Adverse Event Report: AV-TEMECULA-CT 0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE

AV-TEMECULA-CT 0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE
Catalog Number 1020010
Medical Device Problem Codes Peeled/Delaminated (1454); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was returned for analysis.The reported prolapse was unable to be replicated in a testing environment; however, intermittent pieces of teflon coating were noted on the coils.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported/noted difficulties appear to be related to circumstances of the procedure.Interaction with other devices during removal (torque device, rhv) resulted in the noted intermittent pieces of teflon coating.There is no indication of a product quality issue with respect to design, manufacture or labeling.
 
Event or Problem Description
It was reported that during a procedure of the moderately tortuous, heavily calcified, 80% stenosed, de novo, mid right coronary artery (rca), after 3.0 x 38 mm non-abbott stent implantation and balloon dilatation, the turntrac guide wire was noted to be prolapsed at a saphenous vein graft (svg).A different non-abbott guide wire was advanced next to the turntrac and a microcatheter used as a support to retrieve the turntrac.The device was successfully removed from the vessel.There was no reported adverse patient effect or a clinically significant delay in procedure.A non-abbott guide wire was used to complete the procedure.Return device analysis revealed intermittent scraped and flaked teflon coating noted on the coils.No additional information was provided.

Brand Name
0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7807315
Report Number2024168-2018-06519
Device Sequence Number19216355
Product Code DQX
UDI-Device Identifier08717648222641
UDI-Public08717648222641
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number1020010
Device Lot Number8040461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1